- -

Prefactorized subgroups in pairwise mutually permutable products

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Prefactorized subgroups in pairwise mutually permutable products

Show full item record

Ballester-Bolinches, A.; Beidleman, J.; Heineken, H.; Pedraza Aguilera, MC. (2013). Prefactorized subgroups in pairwise mutually permutable products. Annali di Matematica Pura ed Applicata. 192(6):1043-1057. doi:10.1007/s10231-012-0257-y

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/46242

Files in this item

Item Metadata

Title: Prefactorized subgroups in pairwise mutually permutable products
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We continue here our study of pairwise mutually and pairwise totally permutable products. We are looking for subgroups of the product in which the given factorization induces a factorization of the subgroup. In the case ...[+]
Subjects: Finite groups , Permutability , Factorization , Saturated formations , IUMPA
Copyrigths: Reserva de todos los derechos
Source:
Annali di Matematica Pura ed Applicata. (issn: 0003-4622 )
DOI: 10.1007/s10231-012-0257-y
Publisher:
Springer Verlag
Publisher version: http://link.springer.com/article/10.1007/s10231-012-0257-y
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s10231-012-0257-y
Thanks:
The first and fourth authors have been supported by the grant MTM2010-19938-C03-01 from MICINN (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record